This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
I have HPV and a couple warts (not anal). I have also recently been having a lot of mucus on my stool and itching after bowl movements. Other then that there is extra gas and a little extra cramping. I saw my doctor who put me on Flagyl for a week and did stool samples for parasites. The tests came back negative. He said that happens sometimes and to just keep an eye on things. The mucus cleared up while I was on the meds but it came right back after. My doctor doesn't know I have HPV...I know it sounds really stupid but I keep forgetting to tell him since it's something I have monitored by my gyno. My doctor said the next thing he will do if I keep having trouble is scope me (Colonoscopy).
Does it sound like I could be having this problem because of the HPV? Could I still have parasites and just a false negative stool result? My doctor said that could happen. Also, wouldn't the cleanse you have to do for your colon before being scoped push the parasites out if they are there?
(I also have Hashimoto's thyroiditis which is high right now and I'm going to see an endocrinologist for it in the next few weeks.)
Two possibilities need to be ruled out in your case and these include hemorrhoids which may sometimes start with itching around the anal area and If you have loose stools with blood and mucus in stools with crampy pain in stomach, it could be due to infection (bacterial/amebic) and you need to have stool microscopy done for confirmation. You may also need a colonoscppy and biopsy.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.